×

zbMATH — the first resource for mathematics

The effect of a change in entropy on the form of the shock adiabatic curve of quasi-transverse elastic waves. (English. Russian original) Zbl 1067.74534
J. Appl. Math. Mech. 67, No. 1, 79-88 (2003); translation from Prikl. Mat. Mekh. 67, No. 1, 88-89 (2003).
In [A. G. Kulikovsky and E. I. Sveshnikova, Prikl. Mat. Mekh. 46, issue 5, 831–840 (1982)] the authors studied shock waves when in the expansion of the potential \(\Phi\) of the medium only the main terms are remained. The authors proceed with the investigations and take the results of the above mentioned paper as zero approximation. By means of linearization near the zero approximation some corrections are found which are determined by the next expansion terms of the potential \(\Phi\).
MSC:
74J40 Shocks and related discontinuities in solid mechanics
74H10 Analytic approximation of solutions (perturbation methods, asymptotic methods, series, etc.) of dynamical problems in solid mechanics
PDF BibTeX XML Cite
References:
[1] Bland, D. R.: Nonlinear dynamic elasticity. (1969) · Zbl 0236.73035
[2] Kulikovskii, A. G.; Sveshnikova, Ye.I.: Non-linear waves in elastic media. (1998)
[3] Kulikovskii, A. G.; Sveshnikova, Ye.L.: Investigation of the shock adiabatic curve of quasi-transverse shock waves in a prestressed elastic medium. Prikl. mat. Mekh. 46, No. 5, 831-840 (1982)
[4] Hanyga, A.: On the solution to the reimann problem for arbitrary hyperbolic system of conservation laws. Polish acad. Sci. publ. Inst. geophys., ser. A., No. 1, 98 (1976.) · Zbl 0353.73007
[5] Kulikovskii, A. G.: The properties of shock adiabatic waves in the neighbourhood of jouguet points. Inz. akad. Nauk SSSR. Mzhg, No. 2, 184-186 (1979)
[6] Bazer, J.; Ericson, W. B.: Nonlinear wave motion in magnetoelasticity. Arch. rat. Mech. anal. 55, 124-192 (1974) · Zbl 0296.73072
[7] Treloar, L. R.: The physics of rubber elasticity. (1949) · Zbl 0347.73042
[8] Sveshnikova, Ye.I.: Simple waves in a non-linearly elastic medium. Prikl. mat. Mekh. 46, No. 4, 462-646 (1982)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.